Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Topcam PT 37.5mg/328mg Tablet Questions

Why patient with osteoarthritis been prescribed with aspirin; Tramadol; paracetamol and ondansetron? Patient has undergone surgery for cataract previously.

Dr.Mukesh Paryani 93% (1100ratings)
FPRS, DNB Ophtalmology
Ophthalmologist, Pune
Why patient with osteoarthritis been prescribed with aspirin; Tramadol; paracetamol and ondansetron? Patient has unde...
aspirin is started to improve blood flow tramadol andparacetamol are pain killers ondensetron is anti- vomiting
1 person found this helpful
Submit FeedbackFeedback

There is very high pain in my both legs knee. My age 80 years. May I take paracetamol 325 mg and Tramadol 37 mg as pain killers life long.

Dr.Vishwas Virmani 93% (29213ratings)
MPT, BPT
Physiotherapist, Noida
There is very high pain in my both legs knee. My age 80 years. May I take paracetamol 325 mg and Tramadol 37 mg as pa...
Core strengthening exercise- straight leg raised with toes turned outward, repeat 10 times, twice a day. Hams stretching- lie straight, take the leg up, pull the feet towards yourself, with a elastic tube or normal belt. Repeat 10 times, twice a day. Quadriceps exercises- lie straight, make a towel role and put it under the knee, press the keen against the role, hold it for 20 secs. Repeat 20 times twice a day. This will help relieve some pain.
Submit FeedbackFeedback

Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamol tablet.

MBBS, Post Graduate in Anaesthesiology, DA DNB Anaesthesiology (Gold Medalist)
Pain Management Specialist, Hyderabad
Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamo...
There are various pain killers 1.if you are diabetic then use only ultracet (tramadol+paracetamol) or combiflam twice daily for 3 days 2.if not you can take diclofenac +paracetamol twice for 3 days.
1 person found this helpful
Submit FeedbackFeedback

My brother has gone through arthroscopic acl reconstruction. He has taken paracetamol plus tramadol hcl for eight days (2 times per day) with one day break in dosage. Now he has stopped taking it. Is he going to suffer from withdrawal effects of tramadol? If yes then for how long? Can he take panadol extra as alternative?

Orthopedic Doctor, Mumbai
My brother has gone through arthroscopic acl reconstruction. He has taken paracetamol plus tramadol hcl for eight day...
Hello lybrate-user, your brother will not suffer from any withdrawal effects. But he should avoid taking tramadol for longer duration. He can take other painkillers. Yes he can take panadol as alternative. Thank you.
Submit FeedbackFeedback

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr.Poonam Patel Vasani 91% (905ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
11 people found this helpful
Submit FeedbackFeedback

Dear Dr. I am 20 years old guy. I have drugs allergic by every pain relief drugs like diclofenac, aceclofenac, nimusulied, paracetamol, evil, ceprofloxin, xylocaine, rantac, tramadol and many more tablet and drugs please help me Dr. Now I what to do. I am also have 2 drugs allergic report 2 or 9 month old.

Dr.Princy Khandelwal 95% (17627ratings)
BHMS
Homeopath, Faridabad
Dear Dr. I am 20 years old guy. I have drugs allergic by every pain relief drugs like diclofenac, aceclofenac, nimusu...
Hello, if you have allergy from number of allopathic drugs then you should opt homoeopathic treatment, because it has a herbal approach and does not cause any side effects. You can take mag phos 6x, 6 tabs thrice daily with hot water for pain relief.
Submit FeedbackFeedback

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr.Subhash Tiwari 92% (806ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr.Jyoti Goel 93% (7197ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

Dr.Mukesh P Khatri 89% (152ratings)
BHMS, MD - Homeopathy, MS - Counselling and Psychotherapy
Homeopathy Doctor, Surat
If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.
1 person found this helpful
Submit FeedbackFeedback